MAUDE Adverse Event Report: TIDI PRODUCTS LLC BAG, CLEAR BAND, 36X30; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS LLC BAG, CLEAR BAND, 36X30; DRAPE, SURGICAL, EXEMPT
Model Number CFI-655
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return sample was requested, but has not yet been evaluated.Therefore, this report is based on customer provided information only.Evaluation of the customer-returned sample is pending.An image was provide by the customer and review, however it is difficult to confirm or understand the defect based on the image alone.The dhr for this lot (66444801, manufactured 1/30/2025) was reviewed and identified no nonconformances or other anomalies noted that could have contributed to the reported failure.All evaluated samples passed inspection prior to release for distribution.Historical complaint data review identified no other complaints documented for this sku in the last 3 years, and only one other complaint for this product family for an unrelated issue.This product family has a very low complaint rate of (b)(4) based on sales volume during this time.Currently, this appears to be an isolated incident.Return product samples will be evaluated to attempt to confirm the defect and determine root cause and potential corrective actions.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Customer reported item# cfi-655 comes apart during draping or when repositioning the c-armor.

Brand Name
BAG, CLEAR BAND, 36X30
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22751878
Report Number2182318-2025-00075
Device Sequence Number20982184
Product Code PUI
UDI-Device Identifier00618125140428
UDI-Public00618125140428
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCFI-655
Device Catalogue NumberCFI-655
Device Lot Number66444801
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown